# SDR MASA2011020401859

- Difficulty date: February 1, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 11,774 hours, 8,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING IN FLT, AIRCRAFT RETURNED TO FIELD.  FOUND PX11 & 44 OUT OF RIG, CLEANED AND RE-RIGGED SENSORS OP GOOD.
